# SDR DALA2024050104852

- Difficulty date: April 13, 2024
- Submitted: May 1, 2024
- Operation: Air carrier
- Aircraft: N694DL
- Make and model: Boeing 757232
- Aircraft serial: 29726
- Aircraft time: 81,830 hours, 31,843 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Broken
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R OVHD EMERGENCY LIGHT BROKEN AND FRAME. CORRECTIVE ACTION: EXIT LIGHT ASSY REPLACED. PERFORMED TEMP REPAIR TO FRAME PER ERA 617366-14 REV ORG. CONFIRMED PART IS REPLACED PER LOG 4830224 AND IN REF TO MLDP AND LMWC.
